# SDR DLM88091245

- Difficulty date: July 16, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pulley Bracket
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B SPOILER PULLEY BRACKET CORRODED LEVEL 2.  REPLACED BRACKET IAW AMM 27-60-00-501.
